Skip navigation

Ben Salisbury

​​Photo of Ben Salisbury​Associate Professor
Algebraic Combinatorics and Representation Theory
Pearce Hall 206H
989-774-3086
​​
Education
  • Ph.D., Mathematics, University of Connecticut, Storrs, CT, 2012
  • M.S., Mathematics, University of Connecticut, Storrs, CT, 2009
  • B.S., Mathematics, University of Rhode Island, Kingston, RI, 2007
Professional Interests
Combinatorics of crystal bases and their applications, algebraic combinatorics, and representation theory
​​
Recent Publications
  • M. Mainkar, M. Plante, and B. Salisbury, Counting Anosov graphs, to appear in Ars Combin.
  • B. Salisbury, A. Schultze, and P. Tingley, PBW bases and marginally large tableaux in type D, to appear in J. Comb.
  • B. Salisbury, A. Schultze, and P. Tingley, Combinatorial descriptions of the crystal structure on certain PBW bases, to appear in Transform. Groups.
  • B. Salisbury and T. Scrimshaw, Rigged configurations for all symmetrizable types, Electron. J. Combin. 24 (2017), no. 1, #P1.30.
  • S.-J. Kang, K.-H. Lee, H. Ryu, and B. Salisbury, A combinatorial description of the affine Gindikin-Karpelevich formula of type An(1), Lie Algebras, Lie Superalgebras, Vertex Algebras and Related Topics, Proc. Sympos. Pure Math., vol. 92, Amer. Math. Soc., Providence, RI, 2016, pp. 145–165.
  • B. Salisbury and T. Scrimshaw, Connecting marginally large tableaux and rigged configurations via crystals, Algebr. Represent. Theory 19 (2016), 523–546.
  • B. Salisbury and T. Scrimshaw, A rigged configuration model for B(∞), J. Combin. Theory Ser. A 133 (2015), 29–57.
  • B. Salisbury, The flush statistic on semistandard Young tableaux, C. R. Math. Acad. Sci. Paris, Ser. I 352 (2014), 367–371.
  • K.-H. Lee, P. Lombardo, and B. Salisbury, Combinatorics of the Casselman-Shalika formula in type A, Proc. Amer. Math. Soc. 142 (2014), 2291–2301.
  • K.-H. Lee and B. Salisbury, Young tableaux, canonical bases, and the Gindikin-Karpelevich formula, J. Korean Math. Soc. 51 (2014), no. 2, 289–309.
  • K.-H. Lee and B. Salisbury, A combinatorial description of the Gindikin-Karpelevich formula in type A, J. Combin. Theory Ser. A 119 (2012), 1081–1094.